MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MANIFOLD,ASM,1V,RH/OFF,PERC.,PG

Medline Industries, LP MEDLINE; MANIFOLD,ASM,1V,RH/OFF,PERC.,PG
Catalog Number 000000000070038107
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "there was a tvlb procedure on 8/19 where dr.(b)(6) was taking pressures with manifold 70038107 and was getting negative readings.".
 
Additional Manufacturer Narrative
The customer reported that during a tvlb procedure, dr.Rilling was taking pressures with the manifold and was getting negative readings; he switched to a new manifold and the numbers were positive and appropriate for what would be expected in the liver.A used sample was returned for evaluation; visual evaluation of the returned sample did not reveal any defects, and ert testing was performed with the sample failing testing for sensitivity, zero offset pressure, and r-cal because the sensor is damaged and not getting correct output voltage.Based on the investigation results, the reported event was confirmed for damage to the sensor.A root cause as to why the sample did not respond when under pressure could not be determined, and medline will continue to monitor for additional occurrences and adverse trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MANIFOLD,ASM,1V,RH/OFF,PERC.,PG
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50935141
Report Number1417592-2026-53459
Device Sequence Number10759823
Product Code DRS
UDI-Device Identifier20193489064947
UDI-Public20193489064947
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K902472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number000000000070038107
Device Lot Number0000114296
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown